Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 372, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 21, 2015, 10:43 AM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2015, 10:43 AM MDT (16:43 UTC)
- Expired
- Oct 21, 2015, 11:30 AM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 13 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 10:48 AM MDT | HAIL 1.75 | Melrose, NM | |
| Oct 21, 10:50 AM MDT | HAIL 0.88 | Broadview, NM | |
| Oct 21, 11:00 AM MDT | HAIL 1.75 | 9 N Saint Vrain, NM | |
| Oct 21, 11:18 AM MDT | HAIL 1 | Wheatland, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 4.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS55 KABQ 211643
SVRABQ
NMC009-037-041-211730-
/O.NEW.KABQ.SV.W.0372.151021T1643Z-151021T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1043 AM MDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CURRY COUNTY IN EAST CENTRAL NEW MEXICO...
NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...
SOUTHERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 1130 AM MDT
* AT 1043 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF HOUSE TO 5 MILES NORTH OF
MELROSE...MOVING NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLOVIS...TUCUMCARI...QUAY...MELROSE...GRADY...HOUSE...BROADVIEW...
SAINT VRAIN...WHEATLAND AND RANCHVALE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 329 AND 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3434 10367 3463 10397 3524 10376 3500 10320
3464 10304 3441 10305
TIME...MOT...LOC 1643Z 209DEG 44KT 3475 10388 3451 10363
HAIL...1.75IN
WIND...60MPH
$$
342 follow-up statements
362
WWUS55 KABQ 211653
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1053 AM MDT WED OCT 21 2015
NMC041-211702-
/O.CAN.KABQ.SV.W.0372.000000T0000Z-151021T1730Z/
ROOSEVELT-
1053 AM MDT WED OCT 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ROOSEVELT COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3434 10365 3445 10374 3460 10374 3461 10387
3470 10395 3524 10376 3500 10320 3464 10304
3441 10305
TIME...MOT...LOC 1652Z 209DEG 44KT 3483 10383 3459 10358
$$
NMC009-037-211730-
/O.CON.KABQ.SV.W.0372.000000T0000Z-151021T1730Z/
CURRY-QUAY-
1053 AM MDT WED OCT 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM MDT
FOR CURRY AND SOUTHERN QUAY COUNTIES...
AT 1052 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RAGLAND TO 11 MILES NORTH OF MELROSE...MOVING
NORTHEAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...TUCUMCARI...QUAY...MELROSE...GRADY...HOUSE...BROADVIEW...
SAINT VRAIN...WHEATLAND AND RANCHVALE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 329 AND 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637
&&
LAT...LON 3434 10365 3445 10374 3460 10374 3461 10387
3470 10395 3524 10376 3500 10320 3464 10304
3441 10305
TIME...MOT...LOC 1652Z 209DEG 44KT 3483 10383 3459 10358
HAIL...1.75IN
WIND...60MPH
$$
SHOEMAKE774
WWUS55 KABQ 211718
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1118 AM MDT WED OCT 21 2015
NMC009-037-211730-
/O.CON.KABQ.SV.W.0372.000000T0000Z-151021T1730Z/
CURRY-QUAY-
1118 AM MDT WED OCT 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM MDT
FOR CURRY AND SOUTHEASTERN QUAY COUNTIES...
AT 1118 AM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WHEATLAND TO 7 MILES NORTH OF
RANCHVALE...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLOVIS...GRADY...RANCHVALE...BROADVIEW...SAINT VRAIN...RAGLAND...
WHEATLAND...CANNON AIR FORCE BASE...PLEASANT HILL AND FORREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3436 10352 3485 10384 3513 10356 3500 10320
3464 10304 3441 10305
TIME...MOT...LOC 1718Z 230DEG 33KT 3494 10346 3460 10334
HAIL...1.75IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 21, 5:57 AM MDT, 4 hours 46 minutes earlier.
Area forecast discussion, Oct 21, 5:57 AM MDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 AM MDT WED OCT 21 2015 .AVIATION... 12Z TAF CYCLE A DYNAMIC DAY IS UNFOLDING ONCE AGAIN AS WAVES OF RAIN AND LCL SEVERE STORMS SHIFT QUICKLY NE ACROSS THE STATE. THE 1ST WAVE OF PRECIP IS SLIDING FROM WESTERN NM INTO THE RIO GRANDE VALLEY. A GAP WIND AROUND KABQ MAY GET BRIEFLY STRONG WITH GUSTS NEAR 35 KTS BEFORE THE RAIN/STORMS MOVE OVER THE TERMINAL. LOW CLOUDS BLW 010 AND PATCHY FOG OVER EASTERN NM IS EXPECTED TO CLEAR AFT SUNRISE... BUT BE QUICKLY REPLACED BY MORE SHRA/TSRA. THE MOST WIDESPREAD AND INTENSE WAVE OF HEAVY RAIN AND TSRA IS EXPECTED OVER EASTERN NM BTWN 21Z AND 08Z WITH SIGNIFICANT REDUCTIONS TO VSBY/CIGS EAST OF A LINE FROM KROW TO KTCC. GUYER && .PREV DISCUSSION...344 AM MDT WED OCT 21 2015... .SYNOPSIS... A POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL CROSS THE FOUR CORNERS REGION TODAY AND THURSDAY BRINGING HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING TO MUCH OF THE PLAINS. STRONG TO SEVERE THUNDERSTORMS ARE ALSO EXPECTED ACROSS SOUTH CENTRAL...SOUTHEAST AND EAST CENTRAL AREAS...WITH THE FIRST SIGNIFICANT SNOW ACCUMULATION OF THE SEASON ABOVE TEN THOUSAND FEET IN THE SANGRE DE CRISTO AND SOUTHERN SAN JUAN MOUNTAINS. AFTER BRIEFLY QUITER WEATHER THURSDAY NIGHT...A SECONDARY UPPER LEVEL TROUGH WILL BRING A CHANCE OF LIGHTER PRECIPITATION MAINLY TO WESTERN AND NORTHERN AREAS FRIDAY AND FRIDAY NIGHT. BELOW NORMAL HIGH TEMPERATURES ARE EXPECTED THROUGH SATURDAY CENTRAL AND WEST...AND INTO EARLY NEXT WEEK ACROSS THE EAST. && .DISCUSSION... THE UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK SOMEWHAT SLOWLY NORTHEASTWARD FROM THE UPPER GULF OF CA AND ACROSS AZ TODAY...THEN TO PICKUP SPEED THURSDAY AS IT EJECTS FROM THE FOUR CORNERS ACROSS CO. MODELS ARE VERY BULLISH ON QPF AMOUNTS TODAY AND TONIGHT WITH UPWARDS OF 0.75 INCH RAIN AMOUNTS COMMON ALONG THE CENTRAL MOUNTAIN CHAIN...0.25 TO 0.5 INCH AMOUNTS FARTHER WEST AND WIDESPREAD 2 INCH RAIN AMOUNTS IN COUNTIES ALONG NEW MEXICOS EASTERN BORDER WITH TX. GIVEN THE HEAVY RAIN THAT ALREADY FELL ACROSS MUCH OF THE PLAINS ON TUESDAY THERE IS A STRONG RISK OF FLASH FLOODING...ESPECIALLY IN NOTORIOUSLY POOR DRAINAGE LOCATIONS LIKE PORTALES...CLOVIS...TUCUMCARI AND CLAYTON. WILL CONTINUE THE FLASH FLOOD WATCH THAT IS ALREADY IN EFFECT FOR PLAINS LOCATIONS THROUGH TONIGHT. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR SNOW ACROSS THE HIGHEST ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS...WHERE 3 TO 8 INCHES OF FRESH SNOWFALL IS LIKELY TODAY THROUGH THURSDAY. IN THE WAKE OF THE UPPER LOW A BACK DOOR COLD FRONT WILL PLUNGE SOUTHWESTWARD THROUGH THE AREA LATE FRIDAY THROUGH FRIDAY NIGHT. THIS WILL KEEP THE WEATHER COOL. THE SECONDARY UPPER TROUGH WILL KEEP PRECIP SHOWERY...BUT NOT MUCH ACCUMULATION IS EXPECTED. 44 && .FIRE WEATHER... THE CORE OF THE UPPER LOW RESPONSIBLE FOR UNSETTLED WEATHER OVER MUCH OF NM WILL LIFT NORTHEASTWARD INTO THE FOUR CORNERS THROUGH THURSDAY. WIDESPREAD HEAVY RAINFALL WILL IMPACT MOST OF THE AREA TODAY THEN FOCUS OVER EASTERN NM TONIGHT. TEMPS WILL BE COLD ENOUGH FOR SEVERAL INCHES OF SNOWFALL ABOVE 11 KFT THROUGH TONIGHT. THIS EVENT WILL LAY THE SNOWPACK FOUNDATION FOR THE 2015-2016 SEASON. PRECIP WILL BECOME MORE SHOWERY IN NATURE THURSDAY AS THE CORE OF THE UPPER LOW MOVES OVER NORTHERN NM. SNOW LEVELS WILL FALL TO NEAR 10 KFT. LIGHTER WINDS ALOFT AND WEAKER MIXING WILL DETERIORATE VENT RATES INTO THE POOR/FAIR CATEGORY. MIN RH VALUES WILL REMAIN VERY HIGH WITH EXCELLENT RECOVERIES AREAWIDE THROUGH FRIDAY MORNING. FRIDAY IS TRENDING COOLER WITH MORE SHOWERS ON TAP AS A SECONDARY UPPER WAVE MOVES SOUTHEAST OVER NM. MEANWHILE...A WIND SHIFT WILL MOVE SOUTHWEST ACROSS NORTHEAST NM AND ENHANCE UPSLOPE FLOW INTO THE SANGRE DE CRISTO MTS. SNOW LEVELS WILL REMAIN ABOVE 10 KFT HOWEVER AMOUNTS ARE TRENDING HIGHER AGAIN. SATURDAY THROUGH MONDAY WILL FEATURE A SLOW WARMING AND DRYING TREND OVER THE STATE. MAX TEMPS WILL AVERAGE NEAR NORMAL WHILE MIN TEMPS STAY SEVERAL DEGREES ABOVE NORMAL. ZONAL FLOW INCREASING ALOFT WILL HELP FAVOR SOME DOWNSLOPE BREEZES ALONG THE EAST SLOPES. YET ANOTHER STORM SYSTEM IS SHOWN TO SLIDE SOUTHEAST OVER THE STATE MONDAY NIGHT THROUGH TUESDAY WITH MORE COOLER AIR...GUSTY WINDS...RAIN AND HIGH ELEVATION SNOW SHOWERS. GUYER && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ526-530>540. WINTER WEATHER ADVISORY UNTIL 4 PM MDT THURSDAY FOR THE FOLLOWING ZONES... NMZ513-514. &&
Hazardous weather outlook, Oct 21, 5:52 AM MDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT WED OCT 21 2015 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ALONG AND SOUTHEAST OF A LINE FROM SOCORRO TO QUAY COUNTIES... WHERE LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN ADDITION...THE POTENTIAL EXISTS FOR HEAVY RAIN AND FLASH FLOODING ACROSS THE EASTERN PLAINS. FURTHER...ACCUMULATING SNOW WILL BEGIN TODAY ACROSS THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ACCUMULATING SNOW WILL PERSIST THROUGH THURSDAY MAINLY ABOVE 10000 FEET IN THE NORTHERN MOUNTAINS. SEVERAL INCHES OF SNOW IS LIKELY IN THE SANGRE DE CRISTO MOUNTAINS. PLEASE READ THE LATEST WINTER WEATHER MESSAGE FOR UPDATED INFORMATION. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT ACROSS THE EASTERN PLAINS DUE TO SEVERE THUNDERSTORMS. 44
In the hours before
Local storm report, Oct 21, 10:02 AM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1002 AM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 21 N ROSWELL 33.68N 104.53W
10/21/2015 M1.25 INCH CHAVES NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502445
KJLocal storm report, Oct 21, 10:12 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1012 AM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HAIL 8 SSE TAIBAN 34.34N 103.97W
10/21/2015 M0.75 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502446
KJSpecial weather statement, Oct 21, 10:18 AM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 AM MDT WED OCT 21 2015
NMZ524-525-211645-
UPPER TULAROSA VALLEY-SOUTH CENTRAL HIGHLANDS-
1018 AM MDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN AND
SOUTHEASTERN SOCORRO COUNTIES UNTIL 1045 AM MDT...
AT 1018 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF THREE RIVERS...OR 30 MILES
SOUTHWEST OF CARRIZOZO...MOVING NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL
LINCOLN AND SOUTHEASTERN SOCORRO COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3348 10638 3348 10648 3356 10647 3357 10645
3363 10641 3371 10642 3378 10640 3379 10642
3380 10643 3383 10643 3375 10606 3339 10626
3339 10637
TIME...MOT...LOC 1618Z 193DEG 30KT 3347 10637
34Local storm report, Oct 21, 10:29 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1029 AM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM HAIL 13 SE TOLAR 34.30N 103.79W
10/21/2015 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502447
KJLocal storm report, Oct 21, 10:36 AM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1036 AM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL 21 S TAIBAN 34.14N 104.00W
10/21/2015 M1.50 INCH DE BACA NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502448
KJLocal storm report, Oct 21, 10:40 AM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1040 AM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E TOLAR 34.44N 103.85W
10/21/2015 M1.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502449
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:09 PM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
| Oct 20, 6:10 PM MDT | Special Weather Statement | ABQ | Quay | 35 min |
| Oct 20, 6:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Oct 20, 6:29 PM MDT | Special Weather Statement | ABQ | Roosevelt | 46 min |
| Oct 20, 6:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Oct 20, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 33 min |
| Oct 20, 6:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 47 min |
| Oct 20, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 30 min |
| Oct 20, 6:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 42 min |
| Oct 20, 6:53 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
| Oct 20, 6:56 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Oct 20, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 36 min |
| Oct 20, 7:17 PM MDT | Special Weather Statement | ABQ | 28 min | |
| Oct 20, 7:19 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Oct 20, 7:28 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Oct 20, 7:46 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Oct 20, 8:04 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Quay, Roosevelt | 3 hr |
| Oct 20, 8:16 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Oct 20, 8:20 PM MDT | Special Weather Statement | ABQ | Chaves | 40 min |
| Oct 20, 9:02 PM MDT | Special Weather Statement | ABQ | Chaves | 43 min |
| Oct 20, 10:03 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Oct 21, 1:01 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 3 hr |
| Oct 21, 3:43 AM MDT | Winter Weather Advisory | ABQ | 35 hr | |
| Oct 21, 5:19 AM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| Oct 21, 5:32 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 43 min |
| Oct 21, 6:12 AM MDT | Special Weather Statement | ABQ | Socorro | 33 min |
| Oct 21, 6:33 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 42 min |
| Oct 21, 6:44 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 46 min |
| Oct 21, 7:00 AM MDT | Areal Flood Advisory | ABQ | Socorro | 90 min |
| Oct 21, 7:17 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Oct 21, 7:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 55 min |
| Oct 21, 7:27 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 63 min |
| Oct 21, 8:07 AM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| Oct 21, 8:23 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Oct 21, 8:58 AM MDT | Tornado Warning | ABQ | Chaves | 14 min |
| Oct 21, 9:11 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 49 min |
| Oct 21, 9:57 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 48 min |
| Oct 21, 10:18 AM MDT | Special Weather Statement | ABQ | 27 min | |
| Oct 21, 10:25 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 2 hr |
| Oct 21, 11:28 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 47 min |
| Oct 21, 12:09 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Oct 21, 12:13 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 17 min |
| Oct 21, 12:21 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 114 min |
| Oct 21, 12:41 PM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Oct 21, 1:09 PM MDT | Special Weather Statement | ABQ | Santa Fe | 66 min |
| Oct 21, 2:16 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Oct 21, 3:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Oct 21, 3:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 19 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.